Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Swollen labia and vulva, fever, green discharge, burning urination. Taking Tylenol. Diagnosis?

Sudden onset of swollen labia & vulva . Intermittent fever for past two days. Seeping of clear as well as some green/grey liquid. Extreme burning during urination . Raw & sore between thigh skin & vulva, as well as between vagina and anus. I ve been taking Tylenol 3 to manage pain, but it s barely helping. Planned Parenthood isn t available for 3 days. Is it possible to get any diagnosis and/or relief OTC until then?
Asked On : Wed, 13 Mar 2013
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician, Surgery 's  Response
Thank you for placing your query with Health Care Magic
You seem to have cellulitis of the labia and perineum (that means infection in that region). It seems to be significant and you should immediately show to a surgeon. You require antibiotics and analgesics round the clock (none of them should be taken without a proper prescription from a surgeon who sees you). For pain relief continue on tylenol but its is only going to give marginal temporary relief. You can also have Sitz bath 3 - 4 times a day. That means you should sit in luke warm water for 10-15 min. It gives a lot of relief. Hope that helps
God bless you
Answered: Wed, 13 Mar 2013
I find this answer helpful
Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
You are having inflammation of labia and vulva which is due to some infection.
I suggest you to get yourself evaluated by doctor as you need oral and topical antibiotic course along with anti inflammatory medicine.
I will not advise you to do ant self medication,in the meantime keep area clean and dry.
Have plenty of fluids and take ibuprofen for pain relief.

Wishing you speedy recovery.
God bless..
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor